Skip navigation
Please use this identifier to cite or link to this item: http://uvadoc.uva.es/handle/10324/25745
Title: Favard Theory and fredholm alternative for disconjugate recurrent second order equations
Authors: Campos, Juan
Obaya, Rafael
Tarallo, Massimo
Issue Date: 2017
Publisher: AIMS
Description: Producción Científica
Citation: Communications on Pure and Applied Analysis Volume 16, Issue 4, 2017 Pages 1199-1232
Abstract: We discuss the existence of a Fredholm--type Alternative for a recurrent second order linear equation, which is disconjugate in a strong sense. The basic result is about bounded solutions of equations with bounded coefficients: it depends on kinematic similarities that allow to reduce the problem to a pair of very simple normal forms. Then the result is specialized to recurrent equations, by means of Favard theory.
ISSN: 1534-0392
Peer Review: SI
DOI: 10.3934/cpaa.2017059
Sponsor: MINECO/FEDER MTM2015-66330
Programme: info:eu-repo/grantAgreement/EC/H2020/643073
Publisher Version: https://www.aimsciences.org/searchResults.jsp
Language: eng
URI: http://uvadoc.uva.es/handle/10324/25745
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:Documentos OpenAire(Open Access Infrastructure for Research in Europe)
DEP51 - Artículos de revista

Files in This Item:
File Description SizeFormat 
secondorderCPAA.pdf387,42 kBAdobe PDFThumbnail
View/Open

This item is licensed under a Creative Commons License Creative Commons

Suggestions
University of Valladolid
Powered by MIT's. DSpace software, Version 5.5
UVa-STIC